# SDR UALA2009090402780

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 70,369 hours, 11,561 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 241
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R EICAS COMPUTER MSG ON STATUS:  WHEN RIGHT EICAS COMP SELECTED, BOTH UPPER AND LOWER EICAS DISPLAYS ARE BLANK.  REPLACED RIGHT EICAS COMPUTER, DOWN LOADED SOFTWARE BOTH RIGHT AND LEFT ARE THE SAME, RAN TEST AND BOTH UPPER AND LOWER SCREENS ARE OK.
